# SDR ASAA0640196

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 27,154 hours, 14,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DENT AND GOUGED. REPAIRED LOWER SKIN WITH WITH EXTERNAL PER EA 5330 02049.
